ive been on paraxetine for 5 days now. im on this med for anxiety, panic. Dont know if i have depression. which i dont think i am. I feel quite lazy, dont wanna do anything. Am i going to thru depression?
Paroxetine, or Paxil is an anti depressant/anti anxiety medication. I take several different types of medications in this class and one of the main side effects is tiredness. Since you are taking it for either anxiety, OCC, or depression, the drug will calm you down and often make you tired. In my experience this wears off to some degree the longer you take it, but that's only me. I don't know of any drugs in this class that don't make you lazy, tired, and kind of blah feeling!! Hang in there and when you get to the point of being really lazy or tired, go out and take a short walk. The activity will boost your serotonin as well as release endorphins, which are the brains natural mood enhancers. If like me you live where the sun is shining, you will also absorb Vitamin D3, which is great for mood! God Bless you and I hope you are back to feeling your best soon. This forum is great for a mental boost that your meds can't provide. We've all been there, or had similar experiences, which makes me feel great just knowing I'm not alone!!
- Paroxetine Information for Consumers
- Paroxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paroxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 30 answers
Posted 3 Feb 2011 • 3 answers
Posted 3 Oct 2011 • 8 answers
Posted 23 Mar 2013 • 4 answers
Posted 16 Jun 2014 • 2 answers